# SDR NWAA09645645

- Difficulty date: March 2, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK, THE EMERGENCY EXIT SIGNS AT THE LT OVERWING EMERGENCY EXITS WERE INOPERATIVE.  MX FOUND THE ASSOCIATED BATTERY PACK TO BE THE CAUSE AND REPLACED IT.  SYSTEM OPS WAS NORMAL AFTER THE BATTERY PACK WAS REPLACED.  (K)
